# SDR SWAA2023060546114

- Difficulty date: May 6, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 52,109 hours, 31,408 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BODY STATION 663.75 ANGLE UPPER POSITION RBL 8.6 AT MAIN WHEEL WELL COMPARTMENT 2023-299425<[01] TOOL USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 25-JAN-24.;[02] REPLACED ANGLE LOCATED ON BODY STATION 663.75 LOWER POSITION BETWEEN RBL 5 TO RBL 65 AT MAIN WHEEL WELL COMPARTMENT IAW B737-700 SRM 51-40-02 AND DRAWING 111A1000; SHEET 268; REV:- SEE INDIVIDUAL SIGN OFFS BELOW.;[03] REPLACED ANGLE LOCATED ON BODY STATION 663.75 LOWER POSITION BETWEEN RBL 5 TO RBL 65 AT MAIN WHEEL WELL COMPARTMENT IAW B737-700 SRM 51-40-02 AND DRAWING 111A1000; SHEET 268; REV:- RII SEE INDIVIDUAL SIGN OFFS BELOW.
